# SDR SWIA2020012147924

- Difficulty date: December 12, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR OUTER FORMER AT FS347.25 FROM DD6 TO DD5 HAS CORROSION. (MARKED)        (C-CHECK)   RO:1/17/2020BLENDED MULTIPLE ACCESSIBLE LOCATIONS ON PAX DOOR OUTER FORMER AT FS347.25. FORMER IS OUT OF LIMITS. REF: CRJ-200 SRM. REMOVED PASSENGER DOOR AFT FORMER REF CRJ200 SRM.  INSTALLED NEW PASSENGER DOOR AFT FORMER REF CRJ200 SRM AND BOMBARDIER DWG.
